im new so if im in wrong place sorry bear with me please. Many doctors have different ideas on what my problem is i gotten to the point i only use medicine that i think works because of side effects. iv been on Valium forever it stops my paranoia some of my anxiety and insomnia and vertigo too much benzo has paradoxical effect. I just started Adderall (adderrall) 20mds XR First day was bad i figured cause my anxiety. So next day didn't have half the problems but one really scares me on Adderall (adderrall) im so dizzy if im not laying down i can only walk to the bathroom and the whole room spins so im bed ridden thats what worries me i also get cold on an off really really tired bad headaches an some heart burn. lastnight and today i had chest pain. are these severe side effects should i keep taking it or stop i suffer from minor vertigo before adderall (adderrall) and my pulse and bp is alway up and down but no doctor shows concern and rigjt now i can teach any my docs. Does it sound safe to continue? the positive of adderall (adderrall) beside physical probs i feel calm my thoughts stopped racing but i get alil out my mind from being groggy and again since i cant walk cause the sever vertigo i have truble drinking fluids. by morning im 100% fine. Sorry if my message jumps around please some advice thats the only meds om 23 5ft 230 or so pounds not in best health obviously i know i been psysically ill but doctors are confused with it like my Psychiatrist
Oh my goodness, please contact your doctor. I took adderall (adderrall) and didn't have those side affects. Please talk to your doctor to see what could be the cause of this and if you should continue.
Definitely weird side effects. Adderall (adderrall) takes at least 20 to 30 min. to take effect and I assume the problems happen after this.
Do talk with you doctor. You could try a regular adderall (adderrall) so it doesn't last as long and try only a small dose.
There are meds for vertigo and even things like ginger hard candies which work for seasickness. Being bed ridden is the last thing you need. You need to be getting in good long walks, etc. I never have heard of an Adderall (adderrall) side effect of vertigo - but something is definitely making it worse. It might be due to your blood pressure problems. Thus, you might want to monitor your BP before taking the meds and then after? But, whatever you do, talk to your doc! Hope this helps a bit.
Thanks for advice my bp has been 150/something but they wont label it high or borderline they always say its anxiety my pulse is usually 100,115,140 and they said it was anxiety and that was back when i was only on Valium. I dont know why they wont take my problems seriously its causing alot of depression my Psychiatrist moved now iv been on waiting list i stopped adderal for now i get same dizzy probs but not as bad i can get out of bed and im not so sleepy i wanted to ask my psych about a lower non xr dose like you mentioned. To be honest my Psychiatrist iv seen over 10 and 2 psychwards theytold me to my face there not exactly what there treating everyone has a diff idea whays wrong.
25 to 30% of the people with ADHD have anxiety as a coexisting disorder, so the anxiety is not surprising - especially if the ADHD has gone undiagnosed for so long.
Typically, if the adderall (adderrall) is making you sleepy its an overdose. It comes in 10 mgs. Kind of surprised the doc didn't start you off with that as they usually go with the lowest dose first.
By the way, you might find it interesting to check out this web site. Its for adults with ADD and has a ton of useful information.
Hope this helps. Let us know how things are going!
k ill check it out. And i always go with my doctors dose or usually lower but these were xr so i couldn't go lower. I guess I just trusted him on his dosing, im on the heavier side maybe thats why (alot of docs do higher starter doses saying that my weight makes up the difference ) but maybe thats why my mood meds always give me bad side effects they always start me at like lamictal 200mg or another in 300 with something else and it causes me alot of side effects so im always switching mood meds: / again thankyou for the info
You're young. Ask your doctor. But start some kind of exercise program. That is therapy as well. Pills do not replace anything like that. Starting off with 20 mg of Adderall (adderrall) XR seems a bit much. I agree, it stops the racing thoughts and calms me down. That is a good thing. I can sleep on the stuff, take naps. Still, any kind of weird heart conditions should be closely looked at. I am not a doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.